# SDR DHL2003604660

- Difficulty date: May 28, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR LE UPPER PLATING HAS CORROSION AND INTERIM REPAIR FROM STA XFS 341.500 TO XW 257.000).  REMOVED INTERIM REPAIR AND FASTENERS.  REMOVED CORROSION ON LT WING CTR L/E UPPER PLATING.  FOUND OUT OF LIMITS.  TRIMMED OUT THE CORROSION SKIN AREA IAW EO DHL 030560, ED 3388.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED A REPAIR DOUBLER (7075-T6AL 0.071), TWO FILLERS (7075-T5AL 0.063) IAW EO DHL 030560, ED 3388.  CLEANED TREATED AND PRIMED REPAIR DOUBLER INTERIOR SURFACE AND FILLERS.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED DOUBLER AND FILLERS ON LT WING CTR LE UPPER FLARING STA XFS 341.500 TO XW 257.000 USING NEW FASTENERS IAW EO DHL 030560, ED 3388 AND SRM 51-1-21 PG 1.
